# SDR COEA2022081615917

- Difficulty date: June 5, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,027 hours, 34,946 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: SEO105
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238445 NR 100032 HEAVY CHECK   COE/MAJOR REPAIR: INTERIOR FUSELAGE AFT OF FRAME 24 L/H LONGITUDINAL FLOORBEAM ATTACHMENT BRACKET IS BENT AND BOWING. CORRECTIVE ACTION: REMOVED AND REPLACED ATTACH BRACKET IAW EMPIRE AIRLINES E.O. 5315-01.
